Indian Journal of Medical Microbiology IAMM  | About us |  Subscription |  e-Alerts  | Feedback |  Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Ahead of Print | Current Issue | Archives | Search | Instructions  
Users Online: 1693 Official Publication of Indian Association of Medical Microbiologists 
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3184    
    Printed141    
    Emailed2    
    PDF Downloaded175    
    Comments [Add]    
    Cited by others 5    

Recommend this journal

 

 CASE REPORT
Year : 2010  |  Volume : 28  |  Issue : 2  |  Page : 178-181

Nattrassia mangiferae causing fungal keratitis


1 Department of Microbiology, Sri Ramachandra Medical College and Research Institute, Porur, Chennai - 600 116, India
2 Department of Ophthalmology, Sri Ramachandra Medical College and Research Institute, Porur, Chennai - 600 116, India

Correspondence Address:
A J Kindo
Department of Microbiology, Sri Ramachandra Medical College and Research Institute, Porur, Chennai - 600 116
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0255-0857.62504

Rights and Permissions

We report a case of fungal keratitis caused by the coelomycetous fungus Nattrassia mangiferae in a 70 year old gentleman, agriculturist by occupation, with a history of injury to his right eye. The scraping showed narrow septate fungal hyphae on a KOH mount, isolation of a fast growing black mould, which demonstrated hyphae and arthroconidia of varying widths typical of the Scytalidium synanamorph (S. dimidiatum). The formation of the pycnidia, which at maturity, expressed conidia. The patient was started on topical itraconazole one hourly and topical atropine thrice a day. The patient was lost to follow up hence we are not able to comment on the final outcome of the patient.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

2004 - Indian Journal of Medical Microbiology
Published by Wolters Kluwer - Medknow

Online since April 2001, new site since 1st August '04